# SDR A6WA201542523

- Difficulty date: March 16, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 30,349 hours, 28,734 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT, LT SIDE OF SERVICE DOOR INOPERATIVE.  FOUND  WIRE PULLED FROM CONNECTOR.  REPAIRED WIRE IAW ESPM 20-16.   OPERATIONS CHECKED GOOD.
